Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Discomfort after eating in diaphragm area. Heartburn, continuous burping. Possible cause?

Hi there, fir the last month or so i have discomfort after eating in my diafram area and keep burping which for a brief second relieves discomfort but then it returns. I ve always suffered with heartburn a but this discomfort and continuous burping is getting worse ..could possibly be worse when slouched? I m a 30 year old female. I m a bit of a worrier to say the least!:(
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. You need to be evaluated for hiatus hernia. Please contact your gastroenterologist who might do X-ray and/or endoscopy of your upper food tract. Hiatus hernia is a condition when a part of stomach protrudes through diaphragm into the chest.
While you visit the doctor, you can take antacids if not taking already.
Wish you get better soon!
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor